Large deviations for a triangular array of exchangeable random variables
Annales de l'I.H.P. Probabilités et statistiques, Tome 38 (2002) no. 5, pp. 649-680
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_2002__38_5_649_0,
author = {Trashorras, Jos\'e},
title = {Large deviations for a triangular array of exchangeable random variables},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {649--680},
year = {2002},
publisher = {Elsevier},
volume = {38},
number = {5},
mrnumber = {1931582},
zbl = {1034.60033},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_2002__38_5_649_0/}
}
TY - JOUR AU - Trashorras, José TI - Large deviations for a triangular array of exchangeable random variables JO - Annales de l'I.H.P. Probabilités et statistiques PY - 2002 SP - 649 EP - 680 VL - 38 IS - 5 PB - Elsevier UR - http://geodesic.mathdoc.fr/item/AIHPB_2002__38_5_649_0/ LA - en ID - AIHPB_2002__38_5_649_0 ER -
Trashorras, José. Large deviations for a triangular array of exchangeable random variables. Annales de l'I.H.P. Probabilités et statistiques, Tome 38 (2002) no. 5, pp. 649-680. http://geodesic.mathdoc.fr/item/AIHPB_2002__38_5_649_0/
